# SDR UALA2009081802535

- Difficulty date: August 16, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 45,711 hours, 12,691 cycles
- Engine: Pwa PW2037
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 476493
- Part serial: 39
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE NR 1 IGNITION SYSTEM INOPERATIVE.  AUDIBLE IGNITION CHECKED GOOD.  REPLACED NR 1 IGN PLUG PRECAUTIONARY.  STARTED ENGINE 4X AND IGNITION TIMES VARY FROM 3-10 SECS EACH TIME BUT LIT OFF OKAY.  IF PROBLEM PERSIST, MAY WANT TO SUSPECT POSSIBLE FUEL START NOZZLE ATOMIZATION SPRAY.
